A 41-year-old member asked:
I'm concerned because the doctors want me to take zoloft (sertraline). i am a little nervous about taking it. anyone have side effects?
1 doctor answer • 2 doctors weighed in
Psychiatry 27 years experience
All medications have: Potential for side effects but that doesn't mean that a person will necessarily experience them. Potential side effects include loose bowel movements, heartburn, decreased libido or other sexual side effects, difficulty sleeping, feeling more sleepy, feeling more anxious; change in appetite. Most of my patients tolerate the medication well. A trial of medication is just that - a trial. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsReviewed >2 years ago
Last updated Jul 30, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.